# SDR SWAA021820

- Difficulty date: August 12, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 50,889 hours, 42,564 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 569670
- Part serial: MX496325
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF T/E FLAPS WOULD NOT RETRACT HYDRAULICALLY.  REMOVED AND REPLACED T/E FLAP HYDRAULIC MOTOR PER MM.
